Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some results on increments of the partially observed empirical process


Author: Zacharie Dindar
Journal: Trans. Amer. Math. Soc. 353 (2001), 427-440
MSC (2000): Primary 60F17; Secondary 62G07
Published electronically: October 23, 2000
MathSciNet review: 1804505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The author investigates the almost sure behaviour of the increments of the partially observed, uniform empirical process. Some functional laws of the iterated logarithm are obtained for this process. As an application, new laws of the iterated logarithm are established for kernel density estimators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60F17, 62G07

Retrieve articles in all journals with MSC (2000): 60F17, 62G07


Additional Information

Zacharie Dindar
Affiliation: L.S.T.A., Université Paris VI, 45 rue Vineuse, 75016 Paris, France
Email: dindar@ccr.jussieu.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02736-7
PII: S 0002-9947(00)02736-7
Keywords: Empirical processes, law of the iterated logarithm, functional laws
Received by editor(s): March 26, 1999
Received by editor(s) in revised form: April 26, 2000
Published electronically: October 23, 2000
Article copyright: © Copyright 2000 American Mathematical Society